Xingru Zhang

PhD, University of British Columbia

Contact Information:

111 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8764
Fax: (716) 645-5039

Personal website: Xingru Zhang


Topology and geometry of 3-dimensional manifolds, including knot theory.

Selected Publications

with Thang Le, Character varieties, A-polynomials, and the AJ-conjecture, preprint, arXiv:1509.03277.

with Yi Ni, Detection of knots and a cabling formula for A-polynomials, preprint, arXiv:1411.0353.

with Yi Ni, Dehn surgery on knots in S^3 producing Nil Seifert fibred spaces, preprint, arXiv: 1407.0648.

with Dennis Ruppe, The AJ-conjecture and cabled knots over torus knots, J. Knot Theory and its Ramifications 24 (2015) 24 pages.

with Yi Ni, Characterizing slopes for torus knots, Algebraic & Geometric Topology, 14 (2014) 1249-1274.

with Steven Boyer and Cameron Gordon, Dehn fillings of knot manifolds containing essential once-punctured tori, Trans. Amer. Math. Soc., 366 (2014) 341-393.

with Steven Boyer and Cameron Gordon, Characteristic submanifold theory and toroidal Dehn filling, Advances in Mathematics, 230 (2012) 1673-1737.

with Steven Boyer and Cameron Gordon, Reducible and finite Dehn fillings, J. Lond. Math. Soc. 79 (2009) 72--84.

with Ian Agol and Steven Boyer, Virtually fibred Montesinos links, Journal of Topology 1 (2008) 993--1018.

with Joseph Masters, Closed quasi-Fuchsian surfaces in hyperbolic knot complements, Geometry & Topology 12 (2008) 2095-2171.